# SDR SWI2025F00277

- Difficulty date: February 4, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 27,766 hours, 16,126 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FR88 BETWEEN STGR 28R-27R AS MARKED.     (C-CHECK RO 3/1/2025)    REMOVED AND REPLACED SHEAR CLIP AT FR88 BETWEEN STGR 28R-27R REF  EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. REPLACED DAMAGED SHEAR CLIP WITH OEM REPLACEMENRT. THIS REPAIR DOES NOT CAHNGE OR ALTER THE WEIGHT AND BALANCE OF THE AIRCRAFT.
